# SDR 20000601SH024

- Difficulty date: May 22, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N124RM
- Make and model: Lkheed 1329
- Aircraft serial: 5078
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Doubler
- Part number: JE1515
- Part serial: 5078
- Condition: Cracked
- Location: Vertical Stab
- Part time: 13,534 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DISASSEMBLING THE TAIL FOR PERMANENT STORAGE, A CRACK WAS DISCOVERED ON THE LEFT AND RIGHT SPAR CAP DOUBLERS (JE15-15L AND JE15-15R) ON THE LOWER SIDE OF THE HORIZONTAL STABILIZER LEADING EDGE.  EDDY CURRENT INSPECTION DID NOT REVEAL ANY DAMAGE TO ADJACENT STRUCTURE.  THE JE15-15 SPAR CAP DOUBLER CAN BE ACCESSED BY REMOVING THE LEFT AND RIGHT FOWARD LOWER HORIZONTAL TO VERTICAL STABILIZER FAIRINGS AND THE LOWER VERTICAL, HORIZONTAL LEADING EDGE ROOT FAIRING.  (X)
